What Does This Mean? 10 points?
So This Morning I Drank About 3 Big Gulps Of Cough Syrup And I Had Gotten To School About 20 Minutes After I Drank It, I Stared Losing My Balance, I Felt Some What Disconnected From My Body Like I Was All In My Head I Had To Think Of What I said Before I Said It I Talked Slow When I Got Up To Go To The Bathroom I Got Extremly Dizzy I I knocked Things Down. My Teacher Asked If I was Ok Its Like When I Went To Like Get My Pencil Or Something I Could Not Really Feel It Like My Reflexs Were Slow I Had To Ask What Did You Say Becuase I Had A hard Time Unterstanding Them and im fluent in English. I felt Like I wasnt even in school, I didnt feel like myself either. I wasnt giddy or anything I was just silent and in my own world It was extremily hard to think when people talked to me so I kept quite I hard were shaky and I though I was going to die lol my vision was blurry, I felt like I was about to vomit my face was red, my eyes were glassy.. Did the teachers know something was up? would you? Why did the cough syrup do this...? Also How Do you hide it in school? (I know it sounds stupid but I just wanna know) Have you even tried this and felt this way or similar? Please help 10 points thanks
Cough syrup has a drug that can make you dizzy,VERY light head and to other people it may seem you are drunk!:) Anyway I am VERY srry for you about all that crap...:) My suggestion is to like stop drinking cough syrup! LOLZ! But anyway I hope this kind of helps you. I have never tried this so yeah so I don't know much about it.....
cough syrup has drug in it that make you very drowsy. if the cough syrup had codeine in it you may even might have had hallucinations.
made the same mistake once myself